MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICMO 13.7
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter indicated that a 13.7mm vticmo 13.7 implantable collamer lens of -16.00/1.5/167 (sphere/cylinder/axis) was implanted into the patients right eye (od) on (b)(6) 2023.Excessive vault was observed.The lens remains implanted.Reporter states."patient scheduled for replacement of icl." if additional information is received a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
 
Additional Manufacturer Narrative
B5 - lens was implanted on (b)(6) 2023.Claim# (b)(4).
 
Additional Manufacturer Narrative
Correction data: a2- dob is (b)(6) 1982.B5-the reporter indicated that a 13.7mm vticmo 13.7 implantable collamer lens of -16.00/1.5/167 (sphere/cylinder/axis) was implanted into the patients right eye (od) on (b)(6) 2023.Excessive vault was observed with significant reduction of iridocorneal angles.The lens remains implanted.Reporter states."patient scheduled for replacement of icl." if additional information is received a supplemental medwatch report will be submitted.H6- cliniclal code 4581- significant reduction of irido-corneal angles.Claim# (b)(4).
 
Additional Manufacturer Narrative
B5 - lens exchanged on (b)(6) 2023 with a shorter length lens and problem was resolved.Claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
6263037902
MDR Report Key17653872
Report Number2023826-2023-03439
Device Sequence Number7370812
Product Code QCB
UDI-Device Identifier00841542121637
UDI-Public00841542121637
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberVTICMO 13.7
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer08/30/2023
09/12/2023
11/21/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date08/30/2023
09/19/2023
12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL-SFC-45, LOT#-UNK.; FOAM TIP PLUNGER MODEL-FTP, LOT#-UNK.; INJECTOR MODEL-MSI-PF, LOT#-UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale